Get your Health question answered in 3 easy steps

194 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I take depression medication with my diabetes and cholestrol medication ? Will a combination of such medicines have any side-effects on my health ?

I take Januvia 100mg (1tablet) every morning and Modilip 5mg (1 tablet) for my diabetic and cholesterol condition. My doctor has prescribed SZetalo 5mg for my depression . Will SZetalo interfere with my other medicines? How long can I continue taking SZetalo?
Sat, 21 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
  User's Response
Hi dear

Welcome to HealthcareMagic.

These drugs can be taken safely together.There are no proven adverse interactions between these three drugs .Escitalopram should be taken as prescribed by your Doctor.Escitalopram should not be stopped abruptly as it can cause withdrawal symptoms.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking Lexapro for depression for 9 years and now the doctor is switching me to Effexor. what my question is, I am worried about the risks of taking this kind of medication for so many years. I have hepatitis C and have done interferon treatment, with no eradication of the virus. thanks so much!

doctor1 MD

Doctor i used to have lithosun sr 400, tancodep, rivotral and activan for my depression under doctor prescription only. Could you pls mention what are the side effects of this drugs? Is it possible to sleep and relieve the stress by stopping this drugs. Pls reply

doctor1 MD

My dad is 75 and his dr put him on citaloptram HBO and since he started it two weeks ago he us almost a zombie. Past history- stroke 2 yes sago with some balancing issues and 2 small Tia s in last 2 months. Also has him on two blood pressure medications. Will the anti depressant medication have this effect on him. He wasn t like this before

Recent questions on Withdrawal symptoms?

doctor1 MD

I have been taking 0.5 mg of Klonopin BID for 22yrs. Dr wants me to get off so decreased my PM med to 0.25 Had some trouble sleeping at first, some vague side effects, then after 2 months, was decreased to 0.25 AM also. Foggy head, lethargic, not able to think straight. Saw him today & he said withdrawal from small dose would not have these effects & advised blood work with Internist for thyroid or anemia. I feel crazy. Don t the Dr know the withdrawal symptoms?

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I am a 68 year old woman who has been taking 40 mg of Vyvanse once a day for ADD for about 5 years now. A few months ago I began to experience elevated blood pressure, a tic of lip-smacking and lip sucking, and intermittant whiteness of my fingertips. I have researced on line and seen that all of these symptoms may be caused by this drug, although the last 2 are very rare. I have learned that my age and the long duration of my taking Vyvanse may be a big factor in these symptoms appearing now. I have been trying to find an appropriate doctor who can answer my questions about how to go about safely stopping the taking of this drug. To date 4 doctors (neurologists of various types) have told me that they do not treat this problem. My primary care doctor has recommended 2 of the 4 that have turned me down. He did however give me a 1 month prescription for a lowered dosage of Vyvanse @ 20 mg and I have been taking that now for 5 days. I am experiencing withdrawal symptoms which I expected and am very willing to endure to get this drug out of my system and hopefully get the unpleasant side effects to diminish and even more hopefuly to go away entirely. Can you tell me if I am on a good course of action and if I am going about this transition in a safe manner?

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...

doctor1 MD

For the past couple of months i've had a lung and breathing problem, bad wheezing, unable to get air - not sure if it is allergies or asthma, symptoms are worsened at night, sometimes producing phlem when coughing (bright yellow / some brown) but generally not much mucus production, just clogged airways.

In the past couple of days it's been a lot worse
Last night it was very bad, I got panicky and went to an urgent care center

The doctor after listening to my lungs said they thought i most likely had an asthma attack

They then prescribed 60mg daily of prednisone for one week, and an albutoral inhaler.

Yesterday I started amoxicillin (500mg capsules). I took one in the morning, and one at about 7PM before i went to the urgent care center, but did not take a dose last night as advised by the doctor.

The doctor there told me (after prescribing the prednisone and inhaler) to discontinue the amoxicillin completely

I said i was coughing up bright yellow mucus with some brown, they said that doesn't mean infection, and just stop taking the amoxicillin, and start the prednisone and inhaler

I am not sure if i should discontinue the antiobiotics, and if I will need to ween myself off of the prednisone, as i've heard there can be withdrawal symptoms.

I currently have no insurance and don't have a doctor, and am very confused to what to do .. I just want to get better, and am not sure what the wisest decision is

thanks for taking time out to read this

doctor1 MD

I ve been on long term narcotics. I used to be on a high amount of percocet, oxycontin, and fentynl patch. I have two diagnosis. Sphyncter of oddi dysfunction caused from gall bladder removal and had an incident that my back has a bulge in one disc and a pinched nerve in another. I ve been reducing my fentanyl. I was on 75mcg, currently on 37mcg. The oxycontin was 15 mg twice a day, and I don t take it at all anymore. The percocet was 10\325mg three times a day, and now I only take it if I need to. The last reduction in medication was 6+ weeks ago. I am currently having a withdrawal symptom, but there s no change in meds! I feel an intense amount of energy if you will in my spine. It can be discribed as chills in my spine,however it doesn t stop. I could also say that it feels like misfires. Do you know what is going on?